# SDR DALA14014120924

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,719 hours, 49,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT DOOR PAN CRACKED AT AFT UPPER PAN SUPPORT BRACKET. REPAIRED OVERWING EXIT DOOR IAW ER/A 523654-14, REV 0 ASSOCIATED ER/A 14-523654 ADDED FOR AC 0924.
